# SDR NACA200000019

- Difficulty date: August 20, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,039 hours
- Engine: Pwa R2800CB3
- Engine time: 842 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A644WKSP
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 842 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MECHANICAL INTERRUPTION AT 2028, TOP OF CLIMB.  NR 3 ENGINE ROUGH, BACKFIRING IN DESCENT, 12 BMEP DROP.  REPLACED NR 4 CYLINDER DUE TO CRACKED HEAD.
